# SDR FDEA200910093530

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50656
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM UPPER CHORD REPAIR AT STA 740, LBL 58 WILL INTERFERE WITH INSTALLATION OF SECTION 43 SEAT TRACK NR 657N3332-2.  REPAIR AT STA 740, LBL 58 WAS ACCOMPLSHED EFFECTING PTF CONVERSION ON MAE-MOD W/C 118350502BZR02 AND MAE EA 757-5365-16-F2265 REV. D, DATED ON 09/11/09 THIS N/R IS   FOR TRACKING PURPOSES ONLY (MAJOR ALTERATION).
